# SDR USAA2013090500019

- Difficulty date: August 28, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 40,347 hours, 14,763 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067400000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 221EF BETWEEN FRAMES 16 TO 20, -Y254 TO Y1292.  REPLACED FLOOR PANEL IAW SRM 53-12-00 PARA 5F, FIG 206 AND IRM 9701, REV G.
